Gómez Aguilar José Francisco
Gómez Aguilar José Francisco
CONACyT-Tecnológico Nacional de México/CENIDET
Verified email at - Homepage
Cited by
Cited by
Decolonisation of fractional calculus rules: breaking commutativity and associativity to capture more natural phenomena
A Atangana, JF Gómez-Aguilar
The European Physical Journal Plus 133 (4), 1-22, 2018
Fractional derivatives with no-index law property: application to chaos and statistics
A Atangana, JF Gómez-Aguilar
Chaos, Solitons & Fractals 114, 516-535, 2018
Numerical approximation of Riemann‐Liouville definition of fractional derivative: From Riemann‐Liouville to Atangana‐Baleanu
A Atangana, JF Gómez‐Aguilar
Numerical Methods for Partial Differential Equations, 2017
Fractional mechanical oscillators
JF Gómez-Aguilar, JJ Rosales-García, JJ Bernal-Alvarado, ...
Revista mexicana de física 58 (4), 348-352, 2012
Modeling of a Mass-Spring-Damper System by Fractional Derivatives with and without a Singular Kernel
JF Gómez-Aguilar, H Yépez-Martínez, C Calderón-Ramón, I Cruz-Orduña, ...
Entropy 17 (9), 6289-6303, 2015
New insight in fractional differentiation: power, exponential decay and Mittag-Leffler laws and applications
JF Gómez-Aguilar, A Atangana
The European Physical Journal Plus 132 (1), 1-21, 2017
Electrical circuits RC, LC, and RL described by Atangana–Baleanu fractional derivatives
JF Gómez‐Aguilar, A Atangana, VF Morales‐Delgado
International Journal of Circuit Theory and Applications 45 (11), 1514-1533, 2017
Existence and Hyers-Ulam stability for a nonlinear singular fractional differential equations with Mittag-Leffler kernel
A Khan, H Khan, JF Gómez-Aguilar, T Abdeljawad
Chaos, Solitons & Fractals 127, 422-427, 2019
Laplace homotopy analysis method for solving linear partial differential equations using a fractional derivative with and without kernel singular
VF Morales-Delgado, JF Gómez-Aguilar, H Yépez-Martínez, D Baleanu, ...
Advances in Difference Equations 2016 (1), 1-17, 2016
A chaos study of tumor and effector cells in fractional tumor-immune model for cancer treatment
S Kumar, A Kumar, B Samet, JF Gómez-Aguilar, MS Osman
Chaos, Solitons & Fractals 141, 110321, 2020
A new derivative with normal distribution kernel: Theory, methods and applications
A Atangana, JF Gómez-Aguilar
Physica A: Statistical mechanics and its applications 476, 1-14, 2017
Homotopy perturbation transform method for nonlinear differential equations involving to fractional operator with exponential kernel
JF Gómez-Aguilar, H Yépez-Martínez, J Torres-Jiménez, ...
Advances in Difference Equations 2017 (1), 1-18, 2017
Analysis of reaction–diffusion system via a new fractional derivative with non-singular kernel
KM Saad, JF Gómez-Aguilar
Physica A: Statistical Mechanics and its Applications 509, 703-716, 2018
Numerical solutions of the fractional Fisher’s type equations with Atangana-Baleanu fractional derivative by using spectral collocation methods
KM Saad, MM Khader, JF Gómez-Aguilar, D Baleanu
Chaos: An Interdisciplinary Journal of Nonlinear Science 29 (2), 023116, 2019
Analytical and numerical solutions of electrical circuits described by fractional derivatives
JF Gómez-Aguilar, H Yépez-Martínez, RF Escobar-Jiménez, ...
Applied Mathematical Modelling 40 (21-22), 9079-9094, 2016
Modeling diffusive transport with a fractional derivative without singular kernel
JF Gómez-Aguilar, MG López-López, VM Alvarado-Martínez, ...
Physica A: Statistical Mechanics and its Applications 447, 467-481, 2016
Analytical solutions of the electrical RLC circuit via Liouville–Caputo operators with local and non-local kernels
JF Gómez-Aguilar, VF Morales-Delgado, MA Taneco-Hernández, ...
Entropy 18 (8), 402, 2016
The Feng’s first integral method applied to the nonlinear mKdV space-time fractional partial differential equation
H Yépez-Martínez, F Gómez-Aguilar, IO Sosa, JM Reyes, ...
Revista mexicana de física 62 (4), 310-316, 2016
A physical interpretation of fractional calculus in observables terms: analysis of the fractional time constant and the transitory response
JF Gómez-Aguilar, R Razo-Hernández, D Granados-Lieberman
Revista mexicana de física 60 (1), 32-38, 2014
Fractional Liénard type model of a pipeline within the fractional derivative without singular kernel
JF Gómez-Aguilar, L Torres, H Yépez-Martínez, D Baleanu, JM Reyes, ...
Advances in Difference Equations 2016 (1), 1-13, 2016
The system can't perform the operation now. Try again later.
Articles 1–20